# SDR USAA2009102392859

- Difficulty date: October 22, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,349 hours, 33,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY LIGHT 14 RIGHT BROKEN.   REPLACED BULL NOSE EMERGENCY LIGHT SOCKET AT 14 RIGHT IAW AMM 33-51-12.
